IEEE - Institute of Electrical and Electronics Engineers, Inc. - Maximum Damage Malware Attack in Mobile Wireless Networks

Author(s): M. H. R. Khouzani ; S. Sarkar ; E. Altman
Sponsor(s): IEEE Computer Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 2012
Volume: 20
Page Count: 14
Page(s): 1,347 - 1,360
ISSN (Paper): 1063-6692
ISSN (Online): 1558-2566
DOI: 10.1109/TNET.2012.2183642
Regular:

Malware attacks constitute a serious security risk that threatens to slow down the large-scale proliferation of wireless applications. As a first step toward thwarting this security threat, we... View More

Advertisement